# SDR CALA2014051500598

- Difficulty date: May 14, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 46,236 hours, 16,938 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55067
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL AREAS OF CORROSION WERE FOUND ON THE FLOORBEAM UPPER SURFACE OF MAIN DECK SMAX=0.5"X0.2" STATION 986.5 LBL 30 - LB 45.  CUT & REMOVED THE DAMAGED FLANGE BETWEEN LBL 40 & RBL 40, LBL 40 & LBL 60 & RBL 40 & RBL 60.  LOCATED & DRILLED UP T CHORD, SHEAR TIES & INTERCOSTALS.  INSTALLED THE REPAIR PARTS IAW SRM 53-70-51 R4 REV 50-CONT & INSTALLED THE ADJACENT STRUCTURE.  APPLIED CIC TO THE REPAIRED AREA.
